Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Why am I feeling tired and dizzy and getting dots in front of my eyes ?

hi, im 28years, mother of two, 6yrs and 2.5yrs. 55kg, rather active. ihave been experiencing a sore right breast, around 5 days, the last six months i have been very tiered an the last month i have been randomly feeling dizzy and getting little dots infront of my eyes. i am on no contraception but am not pregnant as i currently have my period. thanks
Asked On : Wed, 20 Jul 2011
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
you have local and systemic complains
recent one about breast 'it may be some infection and get a check up and if it is simple infection a course of suitable antibiotics will cure the condition if it is not already an abscess when it may require operation
regarding other complains get medical check up including an eye check up
you may be anaemic' get thyroid function tests to exclude hypo function of thyroid function that may cause lethargy
get the tests done as advised by medical check up and take proper treatment and i hope you will be all right with proper treatment
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor